Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. 2009
  2. Published

    On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

    Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    On the fundamental group of the Sierpinski-gasket

    Akiyama, S., Dorfer, G., Thuswaldner, J. & Winkler, R., 2009, In: Topology and its applications. 156, p. 1655-1672

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    The structure of abelian groups supporting a number system

    Van De Woestijne, C., 2009, Numération : mathématiques et informatique. p. 75-79

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. 2008
  6. Published

    A new criterion for disk-like crystallographic reptiles

    Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  7. Published

    A note on two theorems of C. Dong and J. Wang concerning combinatorial identities

    Kräuter, A. R., 2008, In: Modern applied science. 2, p. 50-52

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Fundamental group of tiles associated to quadratic canonical number systems

    Loridant, B., 2008, In: Mathematica Slovaca. 58, p. 241-251

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Generalized radix representations and dynamical systems III

    Akiyama, S., Brunotte, H., Pethö, A. & Thuswaldner, J., 2008, In: Osaka journal of mathematics. 45, p. 347-374

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Generating normal numbers over Gaussian integers

    Madritsch, M., 2008, In: Acta arithmetica. 135, p. 63-90

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Interior components of a tile associated to a quadratic canonical number system

    Loridant, B. & Thuswaldner, J., 2008, In: Topology and its applications. 155, p. 667-695

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Noncanonical number systems in the integers

    Van De Woestijne, C., 2008, In: Journal of number theory. 128, p. 2914-2938

    Research output: Contribution to journalArticleResearchpeer-review